Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 123-130 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Arefijamaal A A, Sadeghi G. Frames in 2-inner Product Spaces. IJMSI. 2013; 8 (2) :123-130
URL: http://ijmsi.ir/article-1-510-en.html
Abstract:  

In this paper, we introduce the notion of a frame in a 2- inner product space and give some characterizations. These frames can be considered as a usual frame in a Hilbert space, so they share many useful properties with frames.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb